# SDR FDEA202504030557

- Difficulty date: April 3, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 78,320 hours, 19,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: ACA71231
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - INTERIOR FUSELAGE FRAME LEFT HAND STATION 535 LONGERON 19 LEFT AT   EXISTING REPAIR FOUND OUTER REPAIR ANGLE CHAFED. FORWARD CABIN - INTERIOR FUSELAGE FRAME LEFT HAND STATION 535 LONGERON 19 LEFT AT   EXISTING REPAIR, CHAFED OUTER REPAIR ANGLE REMOVED AND REPAIRED AS PER MD-11   SRM 53-20-07-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
